# SDR AALA20160212002

- Difficulty date: February 11, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N113AN
- Make and model: Airbus A321-231
- Aircraft serial: 6020
- Aircraft time: 6,930 hours, 1,331 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240006
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR DAMPER REQUIRES NITROGEN SERVICE.  SERVICED L1 DOOR DAMPER TO PROPER LEVEL WITH NITROGEN IAW 52-10-00.  THE ACFT WAS NOT GNDED.
